MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-97; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 15750 ALTON PKWY RAD-97; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 9797
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the rad-97 was "not staying on." no patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event, no patient impact e1.Initial reporter phone no.Exceeded allowable field length, initial reporter phone no.+44 (b)(6).E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).

Brand Name
RAD-97
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key23319541
Report Number3019388613-2025-00126
Device Sequence Number17353122
Product Code MWI
UDI-Device Identifier00843997012775
UDI-Public(01)00843997012775(11)230831
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown